# SDR 04FDEA02054

- Difficulty date: July 12, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N407FE
- Make and model: Airbus A310-203
- Aircraft serial: 254
- Aircraft time: 30,890 hours, 25,848 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 152, AFT CARGO FLOOR CROSS MEMBER BEAM, RT CENTER AT FR 58 CORRODED.  REMOVED CORRODED BAD SECTION IAW A310-200 SRM 53-10-15 FIG 207.  FABBED REPAIR ANGLE AND FILLER IAW A310-200 SRM 53-10-15.  LOCATED, DRILLED, DEBURRED, AND COUNTERSUNK IAW A310-200 SRM 51-40-44.  INSTALLED ANGLE AND FILLER IAW A310-200 SRM 53-16-10.
